# SDR AALA20151105005

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 112,240 hours, 18,437 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD LOWER TE FLAP HAS AN AREA OF DELAMINATION FOUND IN THE CTR AT LOCATION OF A PREVIOUS REPAIR.  REPAIRED FLAP IAW SRM 51-70-10-2R.
